# SDR USAA2012042300042

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 34,009 hours, 20,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON DESCENT THAT BRAKE ACCUMULATOR PRESSURE WAS ZERO WITH GEAR DOWN AND BRAKE PEDALS HAD NO RESISTANCE (FELT SPONGY).  CREW WAS ADVISED THAT AIRCRAFT WOULD STILL HAVE NORMAL BRAKING AND ANTI-SKID AVAILABLE, BUT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CIRCUIT BREAKER C10 FOR YELLOW BRAKE PRESSURE TRIPPED.  RESET BREAKER AND INSPECTED WIRING ON PRESSURE TRANSDUCERS WITH NO DEFECTS NOTED.
